# SDR CA981230018

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 1202001
- Condition: Loose
- Location: Te Flap
- Part time: 9,420 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FLAP ACTUATOR MOTOR CASE THROUGH BOLTS WERE FOUND LOOSE.  THIS COULD CAUSE THE FLAPS TO LOCK.
